MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012581-26
Medical Device Problem Codes Unintended System Motion (1430); Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use, (ifu), states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.It is unknown if the ifu deviation contributed to the reported event.In addition, the domestic instructions for use, also states: advance the delivery system over the guide wire to the treatment area under direct fluoroscopic visualization.Utilize the radiopaque balloon markers to position the stent graft across the treatment area.Perform angiography to confirm stent graft position.If the position of the stent graft is not optimal, it should be carefully repositioned or removed.Expansion of the stent graft should not be undertaken if the stent graft is not properly positioned in the treatment area.It is possible the ifu deviation contributed to the reported event.The investigation was unable to determine a conclusive cause for the reported difficult to deploy.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the right peroneal artery.A 3.0 x 100 mm armada 18 balloon catheter was used, and a 3.5 x 26 mm graftmaster covered stent was implanted.However, it was noted that the covered stent was implanted outside the perforation [movement]; therefore, a 3.5 x 19 mm and 3.5 x 16 mm graftmaster covered stent were implanted to seal the perforation.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8667786
Report Number2024168-2019-04369
Device Sequence Number2103130
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1012581-26
Device Lot Number8072741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR